2017
Том 69
№ 9

All Issues

Bogolyubov theorem for quasidifferential equations with pulses

Kitanov P. M., Plotnikov V. A.

Full text (.pdf)


Abstract

We consider the averaging method for pulse quasidifferential equations in metric spaces.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 11, pp 1688-1696.

Citation Example: Kitanov P. M., Plotnikov V. A. Bogolyubov theorem for quasidifferential equations with pulses // Ukr. Mat. Zh. - 1997. - 49, № 11. - pp. 1504–1511.

Full text